ANTIDOL 100 MG/125 MG TABLET

(strip of 10 tablets)

Omega Pharmaceuticals Pvt Ltd

Composition: Ibuprofen 100mg + Paracetamol 125mg

strip

Rs.10.58 Rs.10.80 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

ACEFEN 100 MG/125 MG TABLET

(strip of 10 tablets)

Salud Care India Pvt Ltd

Rs.29.00 pay 168.52% more

BUFEX KID 100 MG/125 MG TABLET

(strip of 10 tablets)

Oaknet Healthcare Pvt Ltd

Rs.3.88 save 64.07% more

BRUMOL KID 100 MG/125 MG TABLET

(strip of 10 tablets)

Southshourne Corporation India

Rs.4.50 save 58.33% more

IBUFLAMAR P KID 100MG/125MG TABLET

(strip of 10 tablets)

Indoco Remedies Ltd

Rs.12.10 pay 12.04% more
11 Substitutes View All